Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Proper usage of ipill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Getting Pregnant
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

User :   hi doc
User :   u thr
Doctor :   hi
Doctor :   how can i help you
User :   doc i had my last period on 14th dec
Doctor :   ok
User :   & jan 4th i had intercourse wit my fiancy
User :   thn on 6th i had med i pill
Doctor :   ok
Doctor :   ok
User :   agn i had intercourse on 8th but it was not actually intercourse..
User :   as my period date is 14th jan (dis moth)
User :   it didnt appear
User :   i mean come..
User :   so can u suggest me..
User :   sud i w8 or sud i take i pill agn
Doctor :   you have had sex in the fertile period
User :   i didnt get u?
Doctor :   and taken the contraceptives late, it should bu usually taken with in 12 hours for 100% safe
Doctor :   any way it can be taken with in 72 hours
User :   yes...
Doctor :   if taken after this will not protect you from pregnancy
User :   but now wht sud i do
User :   sud i go for i pill agn or sud i w8t
User :   wht u suggest
Doctor :   no if you take now it will not be actively
User :   it ws not actual
User :   so wht sud i do thn?
User :   u thr?

Doctor :   you need to do pregnancy test after 22nd of Jan to know whether you are carrying
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor